# SDR DL72S971098

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: S-Duct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK EMPENNAGE SKIN LT SIDE FWD OF SADDLE PLATE 9501.  REPAIRED PER M/M 54-30-0 FIG 801, TIME LIMITED REPAIR.
